Supplements FAQ

Jul 1, 2010 by

I have been using Barley Max for a couple of days now and have been getting headaches, is this normal?

Yes it is completely normal and even though it may not feel that way now, it is actually very good news. BarleyMax helps your body to restore itself and this sometimes involves a detoxificating effect. The headaches are just your body detoxing and cleaning out the toxins to make way for healthier cells.

You can help the detox process by drinking more water (preferably distilled water because it is the purest water) and by resting and being patient with yourself. It will pass and soon you’ll feel a renewed sense of health and well-being. You can also reduce your dosage and slowly increase it as your body gets stronger.

This should alleviate the detox effect to a non-noticeable level. As always, use your own discretion and if you don’t feel well after a few days, then consult with a nutritionally minded health care professional.

Leave a Comment